# SDR 07FDEA01884

- Difficulty date: May 21, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5200 · Doors
- Part: Aileron
- Part number: A57661500
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT LWR WING SURFACE, AILERON WS 482-513 RIB8-9.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 57-61-12 FIG 201, PAGE 204.
